MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PAT/FEM SZ 3-10 DRILL; ATTUNE INSTRUMENTS : PATELLA/FEMORAL DRILLS

DEPUY IRELAND - 9616671 ATTUNE PAT/FEM SZ 3-10 DRILL; ATTUNE INSTRUMENTS : PATELLA/FEMORAL DRILLS
Catalog Number 254500049
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon noticed a burr on the patella femoral drill bit.They requested a replacement.There was no case/patient involved in this situation.

Brand Name
ATTUNE PAT/FEM SZ 3-10 DRILL
Common Device Name
ATTUNE INSTRUMENTS : PATELLA/FEMORAL DRILLS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7707041
Report Number1818910-2018-64911
Device Sequence Number1618227
Product Code HWE
UDI-Device Identifier10603295396154
UDI-Public10603295396154
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500049
Device Lot NumberNG36960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1